Works matching DE "INDEX theory (Mathematics)"
Results: 209
MULTIPLICITY OF EQUILIBRIA AND COMPARATIVE STATICS.
- Published in:
- Quarterly Journal of Economics, 1985, v. 100, n. 1, p. 119, doi. 10.2307/1885738
- By:
- Publication type:
- Article
Invariant Star Products onS<sup>2</sup> and the Canonical Trace.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 109, doi. 10.1007/s11005-004-4290-7
- By:
- Publication type:
- Article
Qualitative analysis for a competition model with B-D functional response and numerical simulation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1575, doi. 10.1002/num.21848
- By:
- Publication type:
- Article
Stability analysis for standing pulse solutions to FitzHugh-Nagumo equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 827, doi. 10.1007/s00526-013-0601-0
- By:
- Publication type:
- Article
Dirac-harmonic maps from index theory.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 739, doi. 10.1007/s00526-012-0534-z
- By:
- Publication type:
- Article
Index theory for linear selfadjoint operator equations and nontrivial solutions for asymptotically linear operator equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 1/2, p. 75, doi. 10.1007/s00526-009-0279-5
- By:
- Publication type:
- Article
Monotone maps on matrices of index one.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 1, p. 36, doi. 10.1007/s10958-013-1300-2
- By:
- Publication type:
- Article
Compactness Conditions in Universal Algebraic Geometry.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 2, p. 146, doi. 10.1007/s10469-016-9384-7
- By:
- Publication type:
- Article
Degrees of Autostability Relative to Strong Constructivizations for Boolean Algebras.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 2, p. 87, doi. 10.1007/s10469-016-9381-x
- By:
- Publication type:
- Article
Index sets of computable structures.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 5, p. 306, doi. 10.1007/s10469-006-0029-0
- By:
- Publication type:
- Article
Local Indices for Degenerate Variational Inequalities.
- Published in:
- Mathematics of Operations Research, 2008, v. 33, n. 2, p. 291, doi. 10.1287/moor.1070.0299
- By:
- Publication type:
- Article
ORIENTATION IN COMPLEMENTARY PIVOT ALGORITHMS.
- Published in:
- Mathematics of Operations Research, 1976, v. 1, n. 1, p. 54, doi. 10.1287/moor.1.1.54
- By:
- Publication type:
- Article
Asymptotics of the ruin probability with claims modeled by α-stable aggregated AR(1) process.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 1, p. 129, doi. 10.3906/mat-1108-18
- By:
- Publication type:
- Article
Multiple Positive Solutions for Nonlinear Third-Order Boundary Value Problems in Banach Spaces.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 1, p. 55
- By:
- Publication type:
- Article
FIXED POINTS OF HAMMERSTEIN-TYPE EQUATIONS ON GENERAL CONES.
- Published in:
- Fixed Point Theory, 2018, v. 19, n. 2, p. 571, doi. 10.24193/fpt-ro.2018.2.45
- By:
- Publication type:
- Article
Automatic Smoothing and Estimation in Single Index Poisson Regression.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 3, p. 307, doi. 10.1080/10485250212373
- By:
- Publication type:
- Article
Multiplicity results for periodic solutions with prescribed minimal periods to discrete Hamiltonian systems.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 10, p. 1499, doi. 10.1080/10236191003657220
- By:
- Publication type:
- Article
SOME REMARKS ON THE ORIGINAL PRICE INDEX INSPIRED BY THE NOTES OF PETER VON DER LIPPE.
- Published in:
- Econometrics / Ekonometria, 2013, n. 41, p. 40
- By:
- Publication type:
- Article
COMBINATORIAL 8-MANIFOLDS HAVING COHOMOLOGY OF THE QUATERNIONIC PROJECTIVE PLANE AND THEIR NONEMBEDDINGS.
- Published in:
- New Zealand Journal of Mathematics, 2014, v. 44, p. 15
- By:
- Publication type:
- Article
METHODS FOR CONTROL WITH SMALL SAMPLE SIZE.
- Published in:
- American Sociological Review, 1965, v. 30, n. 2, p. 243, doi. 10.2307/2091568
- By:
- Publication type:
- Article
A CONLEY INDEX CALCULATION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 3, p. 510, doi. 10.1017/S0004972709000653
- By:
- Publication type:
- Article
An Efficient Algorithm for Suffix Sorting.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2016, v. 30, n. 6, p. -1, doi. 10.1142/S0218001416590187
- By:
- Publication type:
- Article
The Gini concentration test for survival data.
- Published in:
- Lifetime Data Analysis, 2009, v. 15, n. 4, p. 493, doi. 10.1007/s10985-009-9125-5
- By:
- Publication type:
- Article
A heat kernel proof of the index theorem for deformation quantization.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 11, p. 2093, doi. 10.1007/s11005-017-0980-9
- By:
- Publication type:
- Article
Extended Quantum Field Theory, Index Theory, and the Parity Anomaly.
- Published in:
- Communications in Mathematical Physics, 2018, v. 362, n. 3, p. 1049, doi. 10.1007/s00220-018-3169-x
- By:
- Publication type:
- Article
An Index Theory for Zero Energy Solutions of the Planar Anisotropic Kepler Problem.
- Published in:
- Communications in Mathematical Physics, 2018, v. 361, n. 2, p. 709, doi. 10.1007/s00220-018-3184-y
- By:
- Publication type:
- Article
On the Spectral Problem $${\mathcal{L} u=\lambda u'}$$ and Applications.
- Published in:
- Communications in Mathematical Physics, 2016, v. 343, n. 2, p. 361, doi. 10.1007/s00220-015-2542-2
- By:
- Publication type:
- Article
Anomalies of Dirac Type Operators on Euclidean Space.
- Published in:
- Communications in Mathematical Physics, 2015, v. 335, n. 1, p. 445, doi. 10.1007/s00220-014-2204-9
- By:
- Publication type:
- Article
An Instability Index Theory for Quadratic Pencils and Applications.
- Published in:
- Communications in Mathematical Physics, 2014, v. 327, n. 2, p. 521, doi. 10.1007/s00220-014-1949-5
- By:
- Publication type:
- Article
The Asaeda–Haagerup fusion categories.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 743, p. 261, doi. 10.1515/crelle-2015-0078
- By:
- Publication type:
- Article
On the nilindex of the radical of a relatively free associative algebra.
- Published in:
- Mathematical Notes, 2007, v. 82, n. 3/4, p. 522, doi. 10.1134/S0001434607090283
- By:
- Publication type:
- Article
A Simpler Dense Proof Regarding the Abundancy Index.
- Published in:
- Mathematics Magazine, 2003, v. 76, n. 4, p. 299, doi. 10.2307/3219086
- By:
- Publication type:
- Article
MEASURING CORRELATION WITH A SHORT-CUT METHOD.
- Published in:
- Journal of Marketing, 1952, v. 16, n. 4, p. 447, doi. 10.2307/1246981
- By:
- Publication type:
- Article
REGULARITY AND INDEX THEORY FOR ECONOMIES WITH SMOOTH PRODUCTION TECHNOLOGIES.
- Published in:
- Econometrica, 1983, v. 51, n. 4, p. 895, doi. 10.2307/1912042
- By:
- Publication type:
- Article
AN INDEX THEOREM FOR GENERAL EQUILIBRIUM MODELS WITH PRODUCTION.
- Published in:
- Econometrica, 1980, v. 48, n. 5, p. 1211, doi. 10.2307/1912179
- By:
- Publication type:
- Article
Bulk-edge correspondence and the cobordism invariance of the index.
- Published in:
- Reviews in Mathematical Physics, 2017, v. 29, n. 10, p. -1, doi. 10.1142/S0129055X17500337
- By:
- Publication type:
- Article
A Generalization of the Atiyah–Dupont Vector Fields Theory.
- Published in:
- Communications in Contemporary Mathematics, 2002, v. 4, n. 4, p. 777, doi. 10.1142/S0219199702000841
- By:
- Publication type:
- Article
Twisted Index Theory on Good Orbifolds, I: Noncommutative Bloch Theory.
- Published in:
- Communications in Contemporary Mathematics, 1999, v. 1, n. 4, p. 553, doi. 10.1142/S0219199799000213
- By:
- Publication type:
- Article
Almost self-centered graphs.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 12, p. 2343, doi. 10.1007/s10114-011-9628-3
- By:
- Publication type:
- Article
A Riemann-Roch type formula for the microlocal Euler class.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 20, p. 1033, doi. 10.1155/S1073792897000652
- By:
- Publication type:
- Article
Mathematical Properties of Molecular Descriptors Based on Distances.
- Published in:
- Croatica Chemica Acta, 2010, v. 83, n. 2, p. 227
- By:
- Publication type:
- Article
Bounds on the Balaban Index.
- Published in:
- Croatica Chemica Acta, 2008, v. 81, n. 2, p. 319
- By:
- Publication type:
- Article
Computing the Szeged Index of Two Type Dendrimer Nanostars.
- Published in:
- Croatica Chemica Acta, 2008, v. 81, n. 2, p. 299
- By:
- Publication type:
- Article
The Edge Szeged Index of Product Graphs.
- Published in:
- Croatica Chemica Acta, 2008, v. 81, n. 2, p. 277
- By:
- Publication type:
- Article
The Edge Version of the Szeged Index.
- Published in:
- Croatica Chemica Acta, 2008, v. 81, n. 2, p. 263
- By:
- Publication type:
- Article
Index of Grassmann manifolds and orthogonal shadows.
- Published in:
- Forum Mathematicum, 2018, v. 30, n. 6, p. 1539, doi. 10.1515/forum-2018-0058
- By:
- Publication type:
- Article
On the Merrifield-Simmons Indices and Hosoya Indices of Cyclic Graphs.
- Published in:
- Journal of Systems Science & Information, 2009, v. 7, n. 2, p. 111
- By:
- Publication type:
- Article
A Comment on Palmore and Whittingtons Index of Similarity.
- Published in:
- Social Forces, 1973, v. 51, n. 4, p. 490, doi. 10.2307/2576696
- By:
- Publication type:
- Article
The differential analytic index in Simons-Sullivan differential K-theory.
- Published in:
- Annals of Global Analysis & Geometry, 2012, v. 42, n. 4, p. 523, doi. 10.1007/s10455-012-9325-1
- By:
- Publication type:
- Article
FINITE p-GROUPS IN WHICH THE NORMAL CLOSURES OF THE NON-NORMAL CYCLIC SUBGROUPS HAVE SMALL INDEX.
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 2, p. -1, doi. 10.1142/S0219498813500874
- By:
- Publication type:
- Article